# SDR ASAA2023120646890

- Difficulty date: December 6, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N287AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 36359
- Aircraft time: 19,791 hours, 6,241 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7501189
- Part serial: UNK
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO TRANSITION PANEL BETWEEN STATIONS 500G AND 500H IS GOUGED AND HAS CORROSION. MARKED. GROUNDED - YES. REMOVED CORROSION, ORIGINAL THICKNESS .040, REMOVED .014, REMAINING .026 FOUND TO BE OUT OF LIMITS. T8224K IAW B737-900 SRM 53-00-53-1A-2CAL DUE: 10/25/2024FABRICATED NEW FWD CARGO LH TRANSITION PANEL AND INSTALLED IAW B737-900 SRM 53-00-53-2R-5.
